# SDR HALA2009081500370

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 28,438 hours, 5,471 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter
- Component: Starter, Honeywell
- Component part number: 519588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT EICAS MSG CAME ON WHEN STARTING APU. FOUND APU STARTER BRUSHES WORN NOT VISIBLE IN INSPECTION WINDOW. R/R PER AMM TASK 49-41-01-004-001 OPS CHECK GOOD. OK FOR SERVICE.
